physically violent thoughts
so i shall give you a little briefing. since april of 2006 i have been having an OCD habit of manual breathing. this really ticks me off, but i've always been able to manage to keep control of myself and be happy, and i've never told anyone this, not even my doctor. i just figured it was a bad habit. however, it always seems to disappear once i was in school and involved with activities. but also, it comes back every year around april or may, and goes away in september. so, needless to say, this summer i come home from college, and there it is. but, i've been living with it every summer, it's frustrating, but, it's ok. i guess for this reason i have bad associations with summertime.
but now the real problem: i was taking a train by myself one night, and i felt EXTREMELY claustrophobic. i've never had this problem before though. so i started sweating and i felt like i was choking and that i was losing my mind. and that's where it started. i thought i was going insane. i couldn't control my thoughts or anything, and ever since then i've had an OBSESSION with insanity. i think constantly i'm going to lose control and kill someone. i am having creepy, horrible violent thoughts and it's very very depressing and distressing. i work in a restaurant, so i constantly have to work with knives, and i am so worried i'll freak out and stab somebody or something. i am afraid of insanity, and it's been very incessant. i am seeing my medical doctor tomorrow for advice/recommendations, but i'm terrified of being admitted as crazy or insane. in NO WAY do i actually WANT to harm another person, i know that because i am so stressed and freaked out, and i'd rather seek help then ever do something that horrible to any body. can anyone please relate to me or suggest anything? i'm at wit's end. oh yeah, and my panic attack on the train was around 10 days ago.
(also: never ever had an OCD symptom like this one, i have never been diagnosed as OCD, and i am currently on 20mg of citalopram for depression that i've been taking for 4 years.)